Conformable fractional dynamic dirac system

Allahverdiev B. P., Tuna H.

Annali dell'Universita di Ferrara, vol.69, no.1, pp.203-218, 2023 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s11565-022-00412-x
  • Journal Name: Annali dell'Universita di Ferrara
  • Journal Indexes: Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.203-218
  • Keywords: Conformable fractional dynamic Dirac system, Eigenfunction expansions, Eigenfunctions, Self-adjoint operators, Spectrum
  • Süleyman Demirel University Affiliated: Yes


© 2022, The Author(s) under exclusive license to Università degli Studi di Ferrara.The conformable fractional dynamic Dirac system on time scales is considered. An existence theorem is given for this system. Furthermore, a self-adjoint operator generated by the conformable fractional dynamic Dirac system is constructed and some spectral properties of this operator are investigated. Finally, Green’s function is constructed and an eigenfunction expansion is obtained.